Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2021 | 2020 | 2019 | 2018
Number of items: 11.


Heida, Martin and Kantner, Markus and Stephan, Artur (2021) Consistency and convergence for a family of finite volume discretizations of the Fokker--Planck operator. ESAIM: Mathematical Modelling and Numerical Analysis, 55 . pp. 3017-3042.

Heida, Martin and Thomas, Marita (2021) GENERIC for dissipative solids with bulk-interface interaction. wias preprint . pp. 1-27. ISSN 2198-5855 (Submitted)

Heida, Martin and Neukamm, Stefan and Varga, Mario (2021) Stochastic homogenization of Λ-convex gradient flows. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS SERIES S, 14 (1). pp. 427-459.

Heida, Martin and Neukamm, Stefan and Varga, Mario (2021) STOCHASTIC HOMOGENIZATION OF L-CONVEX GRADIENT FLOWS. Discrete and Continuous Dynamical Systems - S, 14 (1). pp. 1-27.


Franchi, Bruno and Heida, Martin and Lorenzani, Silvia (2020) A Mathematical model for Alzheimer's disease: An approach via stochastic homogenization of the Smoluchowski equation. Communications in Mathematical Sciences, 18 (4). pp. 1105-1134.

Soucek, Ondrej and Heida, Martin and Malek, Josef (2020) On a thermodynamic framework for developing boundary conditions for Korteweg-type fluids. International Journal of Engineering Science, 154 . pp. 1-28.

Flegel, Franziska and Heida, Martin (2020) The fractional p-Laplacian emerging from homogenization of the random conductance model with degenerate ergodic weights and unbounded-range jumps. Calculus of Variations and Partial Differential Equations, 59 (8). (Unpublished)


Heida, Martin and Patterson, Robert I. A. and Renger, Michiel D.R. (2019) Topologies and measures on the space of functions of bounded variation taking values in a Banach or metric space. Journal of Evolution Equations, 19 (1). pp. 111-152.

Flegel, Franziska and Heida, Martin and Slowik, Martin (2019) Homogenization theory for the random conductance model with degenerate ergodic weights and unbounded-range jumps. Ann. Inst. H. Poincaré Probab. Statist., 55 (3). pp. 1226-1257.


Heida, Martin and Röger, Matthias (2018) Large deviation principle for a stochastic Allen--Cahn equation. Journal of Theoretical Probability 31(1), 31 (1). pp. 1-18. (Submitted)

Heida, Martin and Schweizer, Ben (2018) Stochastic homogenization of plasticity equations. ESAIM: Control, Optimisation and Calculus of Variations, 24 (1). 153 -176.

This list was generated on Sat Jul 13 17:36:55 2024 CEST.